Equations of optimal nonlinear filtration and interpolation for partially observed Markov processes

Authors

  • O. A. Voina
  • M. V. Sidorov

Abstract

Recurrence relations are obtained for problems of optimal filtration and interpolation of partially observed discrete Markov chains. We present the system of differential equations for problems of optimal nonlinear filtration for Markov processes with continuous time and the system of inverse differential equations for problems of optimal nonlinear interpolation.

Published

25.08.1994

Issue

Section

Research articles

How to Cite

Voina, O. A., and M. V. Sidorov. “Equations of Optimal Nonlinear Filtration and Interpolation for Partially Observed Markov Processes”. Ukrains’kyi Matematychnyi Zhurnal, vol. 46, no. 8, Aug. 1994, pp. 971–976, https://umj.imath.kiev.ua/index.php/umj/article/view/5649.